Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 25, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 30, 2008, 3:51 AM EDT for Collier County, Florida. It took effect at Apr 30, 2008, 8:09 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2008, 3:51 AM EDT (07:51 UTC)
- In effect from
- Apr 30, 2008, 8:09 AM EDT
- Expired
- Apr 30, 2008, 7:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 300751 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 351 AM EDT WED APR 30 2008 ...RED FLAG WARNING FOR GLADES, HENDRY AND COLLIER COUNTIES THIS AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR SEVERAL HOURS... FLZ063-066-070-301600- /O.NEW.KMFL.FW.W.0025.080430T1700Z-080430T2300Z/ GLADES-HENDRY-INLAND COLLIER- 351 AM EDT WED APR 30 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. STRONG HIGH PRESSURE WILL BUILD BEHIND A COLD FRONT THAT MOVED ACROSS SOUTH FLORIDA EARLY THIS MORNING. MUCH DRIER AIR WILL FILTER ACROSS THE REGION AND TEMPERATURES ARE EXPECTED TO CLIMB INTO THE MID 80S OVER INTERIOR SOUTH FLORIDA. THIS COMBINED WITH DEW POINTS IN THE LOWER TO MID 50S WILL RESULT IN RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON INTO EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS82 KMFL 301209 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 809 AM EDT WED APR 30 2008 ...RED FLAG WARNING FOR GLADES... HENDRY AND COLLIER COUNTIES THIS AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR SEVERAL HOURS... FLZ069-302300- /O.EXA.KMFL.FW.W.0025.080430T1700Z-080430T2300Z/ COASTAL COLLIER- 809 AM EDT WED APR 30 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. STRONG HIGH PRESSURE WILL BUILD BEHIND A COLD FRONT THAT MOVED ACROSS SOUTH FLORIDA EARLY THIS MORNING. MUCH DRIER AIR WILL FILTER ACROSS THE REGION AND TEMPERATURES ARE EXPECTED TO CLIMB INTO THE MID 80S OVER INTERIOR AND WEST COASTAL AREAS OF SOUTH FLORIDA. THIS COMBINED WITH DEW POINTS IN THE LOWER TO MID 50S WILL RESULT IN RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON INTO EARLY THIS EVENING. IT NOW APPEARS EVIDENT THAT THE SEA BREEZE MAY NOT PUSH INLAND AND PREVENT COASTAL COLLIER LOCATIONS FROM REACHING RED FLAG CONDITIONS... THEREFORE A RED FLAG WARNING HAS NOW BEEN ISSUED FOR COASTAL SECTIONS OF COLLIER COUNTY FOR THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-070-302300- /O.CON.KMFL.FW.W.0025.080430T1700Z-080430T2300Z/ GLADES-HENDRY-INLAND COLLIER- 809 AM EDT WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. STRONG HIGH PRESSURE WILL BUILD BEHIND A COLD FRONT THAT MOVED ACROSS SOUTH FLORIDA EARLY THIS MORNING. MUCH DRIER AIR WILL FILTER ACROSS THE REGION AND TEMPERATURES ARE EXPECTED TO CLIMB INTO THE MID 80S OVER INTERIOR SOUTH FLORIDA. THIS COMBINED WITH DEW POINTS IN THE LOWER TO MID 50S WILL RESULT IN RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON INTO EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMFL 302004 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 404 PM EDT WED APR 30 2008 ...RED FLAG WARNING CONTINUES FOR GLADES...HENDRY AND COLLIER COUNTIES THIS AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR 4 OR MORE HOURS... ...FIRE WEATHER WATCH SAME AREAS THURSDAY AFTERNOON FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS... FLZ063-066-069-070-302315- /O.NEW.KMFL.FW.A.0018.080501T1700Z-080501T2300Z/ /O.CON.KMFL.FW.W.0025.000000T0000Z-080430T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 404 PM EDT WED APR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A VERY DRY AIRMASS HAS SETTLED ACROSS SOUTH FLORIDA THIS AFTERNOON, WITH DEWPOINTS HAVING DROPPED INTO THE UPPER 40S TO AROUND 50, LEADING TO RHS BETWEEN 25 AND 30 PERCENT ACROSS THE WARNING AREA. EASTERLY FLOW SHOULD ALLOW DEWPOINTS TO MODERATE SOME TOMORROW, HOWEVER, LINGERING DRY AIR IN THE MIXING LAYER WILL STILL MIX DOWN TO THE SURFACE. AS A RESULT, DEWPOINTS WILL REMAIN IN THE LOWER TO MID 50S, WHICH WOULD ALLOW RHS TO DROP BELOW 35 PERCENT FOR SEVERAL HOURS TOMORROW AFTERNOON AS TEMPS CLIMB INTO THE MID 80S. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ STRASSBERG
000 WWUS82 KMFL 302259 AAA RFWMFL RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 659 PM EDT WED APR 30 2008 ...RED FLAG WARNING FOR GLADES HENDRY AND COLLIER COUNTIES WILL EXPIRE AT 7 PM EDT... ...FIRE WEATHER WATCH SAME AREAS THURSDAY AFTERNOON FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS... FLZ063-066-069-070-011000- /O.EXP.KMFL.FW.W.0025.000000T0000Z-080430T2300Z/ /O.CON.KMFL.FW.A.0018.080501T1700Z-080501T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 659 PM EDT WED APR 30 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELAIVE HUMIDITIES BELOW 35 PERCENT ARE COMMON ESPECIALLY ACROSS THE WESTERN PARTS OF GLADES, HENDRY AND COLLIER COUNTIES BUT AS THE SUN SETS AND TEMPERATURES BEGIN TO FALL RELATIVE HUMIDITIES WILL CORRESPONDINGLY BEGIN TO RISE. HOWEVER, THE DRY AIR MASS IS EXPECTED TO PREVAIL THROUGH THURSDAY WITH RELATIVE HUMIDITIES AGAIN DROPPING BELOW 35 PERCENT FOR FOUR OR MORE HOURS THURSDAY AFTERNOON ACROSS THIS SAME AREA. AN EASTERLY WIND FLOW WILL BRING MORE MOISTURE INTO SOUTHWEST FLORIDA BEGINNING LATE THURSDAY AND LASTING INTO THE UPCOMING WEEKEND. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 29, 10:35 PM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, Apr 29, 10:35 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1035 PM EDT TUE APR 29 2008 .UPDATE 2... LAST CLUSTER OF SHOWERS HAS MOVED MOSTLY OUT OVER BISCAYNE BAY AND THE ATLANTIC NEARSHORE WATERS, SO HAVE UPDATED THE FORECAST TO LOWER POPS AND REMOVE THUNDER MENTION OVER LAND. IT ALSO APPEARS THE DEWPOINT GRADIENT IS BEGINNING TO MOVE SOUTH ACROSS THE NORTHERN CWA. THE 00Z MIAMI SOUNDING SHOWED DECENT INSTABILITY AHEAD OF THE CLUSTER OF STORMS, EXPLAINING WHY THEY WERE ABLE TO MAINTAIN THEMSELVES A GOOD DEAL AFTER SUNSET. THE SOUNDING ALSO SHOWED LOW- LEVEL EASTERLY FLOW BEGINNING TO TAKE HOLD AS INDICATED BY MODELS. WATER VAPOR IMAGERY SHOWS SLOW MID-LEVEL DRYING WORKING IN FROM THE WEST, BUT 500MB TROUGH AXIS IS STILL WEST OF THE PENINSULA. THINK THAT THE NAM-12KM AND LOCAL WRF-NMM RUN SEEM REASONABLE IN GENERATING ISOLATED SHOWERS ACROSS THE EAST COAST METRO AREAS OVERNIGHT WITH E/NE FLOW TAKING OVER IN THE LOW LEVELS COUPLED WITH SOME WEAK LIFT AS THE TROUGH AXIS PASSES THROUGH...AND HAVE INDICATED JUST A SLIGHT CHANCE OF SHOWERS HERE IN THE FCST. OTHERWISE...A SLOW CLEARING TREND WILL CONTINUE FROM NW TO SE ACROSS THE INTERIOR AND WESTERN CWA WITH MANY AREAS BECOMING PARTLY CLOUDY OR LESS BY MORNING. WHERE THE STORMS REALLY GOT GOING OVER INTERIOR COLLIER AND INLAND BROWARD/MIAMI-DADE COUNTIES...WILL INTRODUCE PATCHY FOG AS WINDS GO CALM AND SKIES CLEAR. THINK FOG CHANCES ARE MINIMAL AT BEST ACROSS GLADES AND HENDRY AS WELL AS IN THE NAPLES AREA WHERE THEY DID NOT GET MUCH RAIN THIS EVENING AND DEWPOINTS SHOULD CONTINUE A SLOW FALL ALONG WITH TEMPS TONIGHT AS DRIER AIR WORKS IN FROM THE NORTH. && .AVIATION... SLGT CHC OF A FEW SHRA OVERNIGHT AT THE BROWARD AND MIAMI-DADE TERMINALS BUT NOT ENOUGH CHANCE TO MENTION IN THE TAFS AT THIS TIME. VFR CONDITIONS SHOULD PREVAIL WITH A GRADUAL DECREASE IN CLOUD COVER OVERNIGHT AND LIGHT NE WINDS. UPDATE/AVIATION: STRASSBERG && .PREV DISCUSSION... /ISSUED 814 PM EDT TUE APR 29 2008/ UPDATE... ISSUED A QUICK UPDATE TO THE ZONE AND GRIDDED FORECAST THIS EVENING TO ACCOUNT FOR LATEST TRENDS. WEST COAST SEA BREEZE PUSHED ABOUT HALF WAY ACROSS THE PENINSULA...AND CONVERGED WITH DEVELOPING NE SYNOPTIC FLOW N OF WEAK SFC FRONT TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. GREATEST CONCENTRATION WILL BE ACROSS INLAND BROWARD/MIAMI-DADE...MOVING INTO WESTERN SECTIONS OF THE METRO ZONES...SO HAVE PLACED HIGHEST POPS HERE AND CONTINUED THUNDER THREAT A FEW MORE HOURS. STRONGEST STORM RIGHT NOW IS OVER NW MIAMI-DADE MOVING SOUTHEAST ALONG THE CONVERGENCE ZONE...AND HAS BEEN INTENSIFYING THE LAST FEW VOLUME SCANS AND WILL NEED TO BE MONITORED. OTHERWISE WITH DAYTIME HEATING...CONVECTION SHOULD SLOWLY WANE THROUGH MIDNIGHT. THIS IS ALREADY REFLECTED WITH LOW POPS AFTER MIDNIGHT...BUT WILL LIKELY ISSUE ANOTHER UPDATE LATER AS TRENDS/CONDITIONS WARRANT. AVIATION... VCSH SHRA WITH A SLIGHT CHANCE A TSRA WILL MAKE IT INTO THE KMIA/KTMB TERMINALS UNTIL 02Z...THEN A GRADUAL CLEARING TREND WITH MOSTLY HIGH CLOUDS OVERNIGHT THEREAFTER. UPDATE/AVIATION: STRASSBERG PREV DISCUSSION... /ISSUED 259 PM EDT TUE APR 29 2008/ DISCUSSION...WEAK AND DIFFUSE COLD FRONT ROUGHLY FROM A WEST PALM BEACH TO A NAPLES LINE MOVING SOUTH. SHOWERS ARE TRYING TO DEVELOP IN ADVANCE OF THIS FRONT. HAVE LOWERED POPS A BIT FOR THE REST OF THIS AFTERNOON. BUT AFTER TONIGHT, EXPECT CONDITIONS TOO DRY FOR ANY RAIN, EXCEPT FOR A SLIGHT CHC OF RW SUN AFTN. AFTER THE FRONT CLEARS SOUTH FLORIDA, SFC HIGH PRESSURE RIDGING WILL SLIDE OFF THE SOUTHEAST U.S. COAST WEDNESDAY AFTN AND THEN MOVE TO 30N 70W AND PARK THERE BY FRIDAY. A COLD FRONT WILL TRY TO MOVE INTO THE AREA THIS WEEKEND, THAT IS WHY THERE IS A CHC FOR SHOWERS SUNDAY. WITH THE DRIER CONDITIONS, EXPECT INLAND TEMPS TO BE QUITE WARM DESPITE THE COLD FRONT PASSAGE. THE MAIN AFFECTS WITH THIS FRONT ARE A WIND SHIFT AND DRIER AIR. AVIATION...A WEAK COLD FRONT WILL CONTINUE TO MOVE THROUGH SOUTH FLORIDA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE, MAINLY ACROSS THE EAST COAST SITES, INTO THE EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN BE EXPECTED... HOWEVER MVFR, OR POSSIBLY LOWER, CIGS/VSBY POSSIBLE WITH ANY CONVECTIVE ACTIVITY. BEYOND THE FROPA CONDITIONS ARE EXPECTED TO IMPROVE AS A DRIER AIRMASS MOVES IN. WINDS ARE ALSO EXPECTED TO BECOME MORE NORTHEAST THROUGH TIME AS HIGH PRESSURE MOVES ACROSS THE SOUTHEASTERN STATES, BUT SPEEDS ARE EXPECTED TO GENERALLY REMAIN AROUND 10KTS OR LESS. MARINE...WINDS WILL START OUT GENERALLY NORTHEAST AT 15 KNOTS WHICH WILL BUILD THE SEAS TO 7 FEET IN THE GULF STREAM WEDNESDAY AND WEDNESDAY NIGHT. A SCA MAY BE NEEDED BY WEDNESDAY. THEN WINDS WILL BE MORE EAST AND ONLY 10 TO 15 KNOTS AREA-WIDE SO SEAS WILL SUBSIDE TO 4 FEET BY LATER THURSDAY. FIRE WEATHER...WITH TEMPS REMAINING QUITE WARM AND WITH LOWER DEW POINTS, MINIMUM RHS WILL BE VERY CLOSE TO CRITERIA NEXT 2 DAYS OVER THE NORTHWEST INTERIOR. ATTM, AM FCSTG MINIMUMS AT OR JUST BELOW 35 PERCENT FOR ABOUT 3 HOURS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 66 81 67 81 / 10 10 - - FORT LAUDERDALE 73 82 70 82 / 20 10 - - MIAMI 70 82 68 82 / 20 10 - - NAPLES 65 85 63 86 / - - - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...18/GR SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Apr 29, 10:40 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1040 PM EDT TUE APR 29 2008 FLZ063-066>075-168-172>174-301445- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1040 PM EDT TUE APR 29 2008 ...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THERE WILL BE A SLIGHT CHANCE OF A THUNDERSTORM OR TWO ACROSS THE ATLANTIC WATERS OVERNIGHT, WITH OCCASIONAL LIGHTNING BEING THE BIGGEST THREAT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTH WINDS IN THE 15 TO 20 KNOT RANGE WILL DEVELOP ACROSS THE LOCAL WATERS LATE TONIGHT WITH SEAS POSSIBLY BUILDING UP TO 7 FEET ON WEDNESDAY. AS WINDS SHIFT TO THE EAST ON THURSDAY, THE SEAS WILL SUBSIDE BUT THE THREAT FOR RIP CURRENTS WILL INCREASE ONCE AGAIN AT THE ATLANTIC COAST BEACHES AND CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Apr 29, 9:39 PM EDT | Special Marine Warning | MFL | 96 min | |
| Apr 30, 4:04 PM EDT | Fire Weather Watch | MFL | Collier | 12 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.